Integrals of a One-Dimensional Continuity Equation Along the Trajectories of Liquid Planes

Szymon Dowkontt , Gerard Dowkontt

Abstract

n/a
Author Szymon Dowkontt (FACME / IMDF)
Szymon Dowkontt,,
- Institute of Machine Design Fundamentals
, Gerard Dowkontt
Gerard Dowkontt,,
-
Journal seriesMachine Dynamics Research, ISSN 2080-9948, (B 14 pkt)
Issue year2018
Vol42
No4
Pages17-32
Publication size in sheets0.75
Keywords in Englishunsteady flow, continuity equation
URL http://mdr.simr.pw.edu.pl/index.php/MDR/index
Languageen angielski
Score (nominal)14
ScoreMinisterial score = 14.0, 19-06-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back